# SDR UALA2009042101164

- Difficulty date: April 21, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 43,993 hours, 5,340 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80591
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TORN AWAY FROM BULKHEAD WALL AT LAV 101.  SECURED EMERGENCY LIGHT.
